# SDR SIMA20190513001

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,893 hours, 38,377 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fcu
- Part number: 367934002
- Part serial: 279
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE CAUTION MESSAGE ON EICAS APPROXIMATELY 300 FEET AGL. TANK 1 TOTAL QTY INDICATING 0 LBS. DID NOT SUSPECT FUEL LEAK. C/A-FUEL PANEL SHOWS FCU 1 FAIL REMOVED AND REPLACED FCU IAW AMM 28-41-01 CHECK GOOD AT THIS TIME.
